| Catalog Number |
RBY2C0312 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using a ruby coil and a non-penumbra microcatheter.During the procedure, while attempting to advance the ruby coil through the microcatheter, the ruby coil unintentionally detached within the microcatheter.Therefore, the microcatheter was removed, and the ruby coil was flushed out of the microcatheter.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.